| Model Number |
305U227 |
| Medical Device Problem Codes |
Gradient Increase (1270); Thickening of Material (4056)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
02/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 2 years and 1 month post implant of an aortic bioprosthetic valve, a transthoracic echocardiogram (tte) was performed and it was noted that there were increased aortic velocity and gradients.The patient was asymptomatic.No additional adverse patient effects were reported.It was also reported that 3 years and 2 months post implant of this aortic bioprosthetic valve, transthoracic echocardiogram (tte) showed worsening aortic stenosis.Ultimately 3 years and 10 months post implant, a transcatheter valve was implanted valve-in-valve.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.